Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 515109, 4 pages
http://dx.doi.org/10.1155/2013/515109
Research Article

Inequalities for Discrete Möbius Groups in Infinite Dimension

Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China

Received 25 November 2012; Accepted 27 January 2013

Academic Editor: Vladislav Kravchenko

Copyright © 2013 Xi Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. F. Beardon, The Geometry of Discrete Groups, vol. 91 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. W. Gehring and G. J. Martin, “Inequalities for Möbius transformations and discrete groups,” Journal für die Reine und Angewandte Mathematik, vol. 418, pp. 31–76, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Cao, “The chordal norm of discrete Möbius groups in several dimensions,” Annales Academiae Scientiarum Fennicae Series A, vol. 21, no. 2, pp. 271–287, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. J. Martin, “On discrete Möbius groups in all dimensions: a generalization of Jørgensen's inequality,” Acta Mathematica, vol. 163, no. 3-4, pp. 253–289, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Frunză, “Möbius transformations in infinite dimension,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 36, no. 7-8, pp. 369–376, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Li, “Ball-preserving Möbius transformations in infinite dimension,” Complex Variables and Elliptic Equations, vol. 54, no. 7, pp. 697–703, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Li, “A generalization of Jørgensen's inequality to infinite dimension,” New York Journal of Mathematics, vol. 17, pp. 41–49, 2011. View at Google Scholar · View at MathSciNet
  8. L. Li, “Discreteness of Möbius groups in infinite dimension,” Complex Variable, vol. 58, no. 1, pp. 109–112, 2013. View at Publisher · View at Google Scholar
  9. L. L. Li, “An inequality on parabolic Möbius groups in infinite dimension and their application,” Acta Mathematica Scientia Series A, vol. 32, no. 2, pp. 349–355, 2012. View at Google Scholar · View at MathSciNet
  10. L. Li, “A class of Möbius transformations in infinite dimension,” Journal of Jiangxi Normal University (Natural Sciences Edition), vol. 33, pp. 556–559, 2009. View at Google Scholar
  11. F. W. Gehring and G. J. Martin, “The matrix and chordal norms of Möbius transformations,” in Complex Analysis, pp. 51–59, Birkhäuser, Basel, Switzerland, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet